Get your Health question answered in 3 easy steps

121 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does the medicine for excess hair loss have any side effects ?

Hi, i am 27 year old & having excessive hair loss , i am taking following medicine currently tryptomer-10 mg, vernece, folvite, flunil, can it be side effect of these medicine.
Tue, 17 May 2011
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
hi
u need to consult dermatologist
minoxidil and finasteride will be more useful to u.
folvite is okay.
avoid stress and eat high protein diet.
treat dandruff if present.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....